# SDR NACA2024041500002

- Difficulty date: April 15, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,528 hours, 21,498 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT HF RADIO BLANK/NO POWER. RESET HF COMM CONTROL PANEL PER AMM 23-11-00. OPS CHECK GOOD.
